Mirapex have your migraines gotten worse?

Discussion in 'Fibromyalgia Main Forum' started by claudiaw, Dec 7, 2006.

  1. claudiaw

    claudiaw New Member

    I've been on it 2 weeks now, still only 1/4/ dose.

    Each time I go up to 1/2 I get a migraine.

    Wondering if anybody else had this and it went away.

    I know it has only been 2 weeks, but these headaches are awful.

    I know headaches are a side effect, but hoping it will go away.:)

    I'm trying to make this wrok for me, but it may not be for me.

    Thanks in advance.

    Claudia
  2. claudiaw

    claudiaw New Member

    for the evening crowd.
  3. shar6710

    shar6710 New Member

    Sorry it isn't working out for you.

    I haven't had a single headache so far since I've been on it. I'm still only taking .125 at bedtime. I have a follow up appt next Tues so maybe I'll get my dosage increased then. I'll let you know.

    Shar

  4. BooBooKtty

    BooBooKtty New Member

    Yes, Claudia, I had them. Felt like a mule kick. My dr. prescribed lortab for the day after the dosage increase. I think after .5 mg. it didn't do it any more.

    I am now at 1.0 mg, upping .125 on Sunday & Wednesday nights. The miracle for me is the light of consciousness that came on in my brain. Hallelujah!

    I just ordered ribose from swanson's. Imagine, to be significantly reduced in pain and overcoming fatigue.

    Oh, to live in such an age as this!

    After 15 miserable, shut in FMS years,

    Flora


    [This Message was Edited on 12/31/2006]
  5. stillfighting

    stillfighting New Member

    I noticed more than the usual headaches when I started Mirapex a couple of weeks ago, but thought it might be sinus. Nothing like my migraines, which are limited to one side and make me sick to my stomach. These headaches have gone away, so probably just a temporary side effect.

    I hope the Mirapex migraines aren't a permanent fixture for you, Claudia. I'm glad I didn't stop it with the first side-effects, since it seems to be helping with fatigue, sleep, and night time pain. But this may not be the right med for you if you keep having bad side effects. Everyone reacts differently even to drugs in the same category--for me neurontin was poison!

    Feel better!

    Hugs,
    Hilary